On the discriminant of the Artin component
Compositio Mathematica, Volume 56 (1985) no. 1, p. 111-129
@article{CM_1985__56_1_111_0,
     author = {Karras, Ulrich},
     title = {On the discriminant of the Artin component},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {56},
     number = {1},
     year = {1985},
     pages = {111-129},
     zbl = {0596.14002},
     mrnumber = {806845},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__56_1_111_0}
}
Karras, Ulrich. On the discriminant of the Artin component. Compositio Mathematica, Volume 56 (1985) no. 1, pp. 111-129. http://www.numdam.org/item/CM_1985__56_1_111_0/

[1] M. Artin: Algebraic construction of Briesknorn's resolutions. J. of Algebra 29 (1974) 330-348. | MR 354665 | Zbl 0292.14013

[2] E. Brieskorn: Singular elements of semi simple algebraic groups. In: Actes Congress Intern. Math.(1970) t.2 279-284. | MR 437798 | Zbl 0223.22012

[3] D. Burns and M. Rapaport: On the Torelli problem for Kählerian K3-surfaces. Ann. Sci. Ecole Norm. Sup. 8 (1975) 235-274. | Numdam | Zbl 0324.14008

[4] D. Burns and J. Wahl: Local contributions to global deformations of surfaces. Invent. math. 26 (1974) 67-88. | MR 349675 | Zbl 0288.14010

[5] A. Fujuki and S. Nakano: Supplement to on the inverse of monoidal transformations. Publ. Res. Inst. Math. Sci. Kyoto Univ. 7 (1972) 637-644. | MR 294712 | Zbl 0234.32019

[6] E. Horikawa: Algebraic surfaces of general type with small c21. II. Invent. math. 37 (1976) 121-155. | MR 460340 | Zbl 0339.14025

[7] U. Karras: Methoden zur Berechnung von algebraischen Invarianten und zur Konstruktion von Deformationen normaler Flächensingularitäten. Habilitationsschrift Dortmund (1981).

[8] U. Karras: Normally flat deformations of rational and minimally elliptic singularities. Proc. of Symp. in Pure Math. 40(I) (1983) 619-639. | MR 713098 | Zbl 0531.14003

[9] U. Karras: On pencils of elliptic curves and deformations of minimally elliptic singularities. Math. Ann. 247 (1980) 43-65. | MR 565138 | Zbl 0407.14014

[10] H. Laufer: Deformations of resolutions of two-dimensional singularities. Rice Univ. | Zbl 0281.32009

[11] H. Laufer: Ambient deformations for exceptional sets in two-manifolds. Invent. math. 55 (1979) 1-36. | MR 553993 | Zbl 0509.32010

[12] H. Laufer: Versal deformations for two-dimensional pseudoconvex manifolds. Annali d. Scuola Norm. Sup. di Pisa 7 (1980) 511-521. | Numdam | MR 597550 | Zbl 0512.32016

[13] H. Laufer: Lifting cycles to deformations of two-dimensional pseudoconvex manifolds. Trans. of the A.M.S. 296 (1981) 183-202. | MR 613791 | Zbl 0512.32017

[14] L. Lipman: Double point resolutions of deformations of rational singularities. Comp. Math. 38 (1979) 37-42. | Numdam | MR 523261 | Zbl 0405.14010

[15] O. Riemenschneider: Familien komplexer Räume mit streng pseudoknovexer spezieller Faser. Comm. Math. Helv. 51 (1977) 547-565. | MR 437808 | Zbl 0338.32013

[16] J. Wahl: Vanishing theorems for resolutions of surface singularities. Invent. math. 31 (1975) 17-41. | MR 409470 | Zbl 0314.14010

[17] J. Wahl: Equisingular deformations of normal surface singularities. Ann. of Math. 104 (1976), 325-356. | MR 422270 | Zbl 0358.14007

[18] J. Wahl: Simultaneous resolution of rational singularities. Comp. Math. 38 (1979) 43-54. | Numdam | MR 523262 | Zbl 0412.14008

[19] J. Wahl: Simultaneous resolution and discriminantal loci. Duke Math. J. 46 (1979) 341-375. | MR 534056 | Zbl 0472.14002